Alert archive / West Virginia / Flash Flood Warnings in 2025
Flash Flood Warning 13, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at May 30, 2025, 5:23 PM EDT for Marion County, Monongalia County, Wetzel County, West Virginia. It was in force for 6 hr. 26 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2025, 5:23 PM EDT (21:23 UTC)
- Expired
- May 30, 2025, 10:55 PM EDT
- In force
- 6 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Marion County, WV, Monongalia County, WV, Wetzel County, WV
The radar
The Pittsburgh radar (KPBZ), 118 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 5:23 PM EDT | FLASH FLOOD | 2 Ese Mannington, WV | Numerous roads flooded. Trees also reported down due to saturated soil and 30-40mph wind. |
| May 30, 5:26 PM EDT | FLASH FLOOD | 2 Ssw Monongah, WV | ROADWAY FLOODING MANLEY CHAPEL RD NEAR KOONS RUN. ROADWAY IS IMPASSABLE. |
| May 30, 5:29 PM EDT | FLASH FLOOD | 1 Wnw Worthington, WV | FLOODING BADLY & COMPLETELY BLOCKED. |
| May 30, 5:30 PM EDT | FLASH FLOOD | Barrackville, WV | Flooding near post office. Time a rough estimate. |
| May 30, 5:31 PM EDT | FLOOD | 2 Wsw Fairmont, WV | ROADWAY AT THIS INTERSECTION IS UNDER WATER - Time based on when report was received. |
| May 30, 5:31 PM EDT | FLASH FLOOD | 2 Wsw Fairmont, WV | Corrects previous flood report from 2 WSW Fairmont. ROADWAY AT THIS INTERSECTION IS UNDER WATER - Time based on when report was received. |
| May 30, 5:32 PM EDT | FLOOD | 1 Sw Fairmont, WV | ADVISED THAT THE ENTIRE ROADWAY IS FLOODED - Time based on report. |
| May 30, 5:32 PM EDT | FLASH FLOOD | 1 Sw Fairmont, WV | Corrects previous flood report from 1 SW Fairmont. ADVISED THAT THE ENTIRE ROADWAY IS FLOODED - Time based on report. |
| May 30, 5:34 PM EDT | FLASH FLOOD | Barrackville, WV | Time estimated; flooding not specified. |
| May 30, 5:39 PM EDT | FLASH FLOOD | Barrackville, WV | Roadway flooding. |
| May 30, 5:40 PM EDT | FLASH FLOOD | 1 Sw Worthington, WV | Submerged vehicle reported on Hutchinson Drive. |
| May 30, 5:45 PM EDT | FLOOD | 2 S Monongah, WV | |
| May 30, 5:45 PM EDT | FLASH FLOOD | 2 Sse Monongah, WV | ROADWAY FLOODING. |
| May 30, 5:46 PM EDT | FLASH FLOOD | 2 S Monongah, WV | Roadway flooding. |
| May 30, 5:50 PM EDT | FLOOD | 1 Sw Fairmont, WV | ROADWAY FLOODED TRAFFIC BACKING UP- Time based on received report. |
| May 30, 5:50 PM EDT | FLASH FLOOD | 1 Sw Fairmont, WV | Corrects previous flood report from 1 SW Fairmont. ROADWAY FLOODED TRAFFIC BACKING UP- Time based on received report. |
| May 30, 6:22 PM EDT | FLASH FLOOD | Worthington, WV | Water Rescue - Unknown if there are injuries and time is an estimate. |
| May 30, 6:24 PM EDT | FLASH FLOOD | 2 Wsw Fairmont, WV | FOOT OF WATER ON COUNTRY CLUB RD, IN FRONT OF DAY CARE. |
| May 30, 6:27 PM EDT | FLASH FLOOD | 1 Ese Worthington, WV | Corrects previous flash flood report from 1 ENE Worthington. Individual trapped in garage at this intersection. Water Rescue. |
| May 30, 6:30 PM EDT | FLASH FLOOD | 1 Ene Worthington, WV | Corrects previous flash flood report from 1 ESE Worthington. Individual trapped in garage. Time is an estimate. |
| May 30, 6:30 PM EDT | FLASH FLOOD | 1 Ese Worthington, WV | Individual trapped in garage. Time is an estimate. |
| May 30, 6:54 PM EDT | FLASH FLOOD | 4 W Worthington, WV | Roadway flooding. |
| May 30, 7:30 PM EDT | FLASH FLOOD | 3 Ssw Fairmont, WV | Roadway flooding. Required high water signs near this location. |
| May 30, 7:30 PM EDT | FLASH FLOOD | 3 Ssw Fairmont, WV | |
| May 30, 8:19 PM EDT | FLASH FLOOD | 3 Ene Wadestown, WV | Flooded structure. Time based on report. |
| May 30, 8:39 PM EDT | FLASH FLOOD | 1 Ne Wadestown, WV | Flooding. Time based on report. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 26 storm reports to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 920 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
224
WGUS51 KPBZ 302123
FFWPBZ
WVC049-061-103-310030-
/O.NEW.KPBZ.FF.W.0013.250530T2123Z-250531T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pittsburgh PA
523 PM EDT Fri May 30 2025
The National Weather Service in Pittsburgh has issued a
* Flash Flood Warning for...
Marion County in northern West Virginia...
Northwestern Monongalia County in northern West Virginia...
Eastern Wetzel County in northern West Virginia...
* Until 830 PM EDT.
* At 523 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.5 and 1.5 inches of
rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Fairmont, Mannington, Pleasant Valley, Barrackville, Monongah,
Fairview, Hundred, Cassville, Rivesville, Grant Town, Farmington,
Worthington, Rachel, Metz, Idamay, Carolina, Wadestown, Daybrook,
Wana and McCurdyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3947 8049 3946 8049 3946 8051 3943 8052
3943 8055 3970 8049 3971 8004 3939 8018
3939 8020 3944 8028 3943 8029
FLASH FLOOD...RADAR INDICATED
$$
WM5 follow-up statements
554
WGUS71 KPBZ 302148
FFSPBZ
Flash Flood Statement
National Weather Service Pittsburgh PA
548 PM EDT Fri May 30 2025
WVC049-061-103-310030-
/O.CON.KPBZ.FF.W.0013.000000T0000Z-250531T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion WV-Monongalia WV-Wetzel WV-
548 PM EDT Fri May 30 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT THIS
EVENING FOR MARION, NORTHWESTERN MONONGALIA AND EASTERN WETZEL
COUNTIES...
At 548 PM EDT, local law enforcement reported thunderstorms
producing heavy rain in Numerous roads were reported to be flooded
across the area. Between 1 and 1.5 inches of rain have fallen.
Additional rainfall amounts of 0.5 to 1 inch are possible in the
warned area. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Fairmont, Mannington, Pleasant Valley, Barrackville, Monongah,
Fairview, Hundred, Cassville, Rivesville, Grant Town, Farmington,
Worthington, Rachel, Metz, Idamay, Carolina, Wadestown, Daybrook,
Wana and McCurdyville.
Numerous roads were reported flooded across the area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3947 8049 3946 8049 3946 8051 3943 8052
3943 8055 3970 8049 3971 8004 3939 8018
3939 8020 3944 8028 3943 8029
FLASH FLOOD...OBSERVED
$$
WM194
WGUS71 KPBZ 302226
FFSPBZ
Flash Flood Statement
National Weather Service Pittsburgh PA
626 PM EDT Fri May 30 2025
WVC049-061-103-310030-
/O.CON.KPBZ.FF.W.0013.000000T0000Z-250531T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion WV-Monongalia WV-Wetzel WV-
626 PM EDT Fri May 30 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT THIS
EVENING FOR MARION, NORTHWESTERN MONONGALIA AND EASTERN WETZEL
COUNTIES...
At 626 PM EDT, local law enforcement reported thunderstorms
producing heavy rain in Numerous roads were reported to be flooded
across the area. There was also a water rescue reported north of
Worthington. Between 1 and 2 inches of rain have fallen. Additional
rainfall amounts of 0.5 to 1 inch are possible in the warned area.
Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Law enforcement reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Fairmont, Mannington, Pleasant Valley, Barrackville, Monongah,
Fairview, Hundred, Cassville, Rivesville, Grant Town, Farmington,
Worthington, Rachel, Metz, Idamay, Carolina, Wadestown, Daybrook,
Wana and McCurdyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3947 8049 3946 8049 3946 8051 3943 8052
3943 8055 3970 8049 3971 8004 3939 8018
3939 8020 3944 8028 3943 8029
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
WM685
WGUS51 KPBZ 310006
FFWPBZ
WVC049-061-103-310330-
/O.EXT.KPBZ.FF.W.0013.000000T0000Z-250531T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pittsburgh PA
806 PM EDT Fri May 30 2025
The National Weather Service in Pittsburgh has extended the
* Flash Flood Warning for...
Marion County in northern West Virginia...
Northwestern Monongalia County in northern West Virginia...
Eastern Wetzel County in northern West Virginia...
* Until 1130 PM EDT.
* At 806 PM EDT, local law enforcement reported thunderstorms
producing heavy rain in Numerous roads continue to be flooded
across the warned area. Additional rainfall will continue through
this evening. Between 1.5 and 2.5 inches of rain have fallen.
Additional rainfall amounts of 0.5 to 1 inch are possible in the
warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Law enforcement reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Fairmont, Mannington, Pleasant Valley, Barrackville, Monongah,
Fairview, Hundred, Cassville, Rivesville, Grant Town, Farmington,
Worthington, Rachel, Metz, Idamay, Carolina, Wadestown, Daybrook,
Wana and McCurdyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3947 8049 3946 8049 3946 8051 3943 8052
3943 8055 3970 8049 3971 8004 3939 8018
3939 8020 3944 8028 3943 8029
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
WM363
WGUS71 KPBZ 310207
FFSPBZ
Flash Flood Statement
National Weather Service Pittsburgh PA
1007 PM EDT Fri May 30 2025
WVC049-061-103-310330-
/O.CON.KPBZ.FF.W.0013.000000T0000Z-250531T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion WV-Monongalia WV-Wetzel WV-
1007 PM EDT Fri May 30 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT THIS
EVENING FOR MARION, NORTHWESTERN MONONGALIA AND EASTERN WETZEL
COUNTIES...
At 1007 PM EDT, local law enforcement reported flooding due to heavy
rain. Numerous roads continue to be flooded across the warned area.
Between 1.5 and 2.5 inches of rain have fallen. Flash flooding is
already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Law enforcement reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Fairmont, Mannington, Pleasant Valley, Barrackville, Monongah,
Fairview, Hundred, Cassville, Rivesville, Grant Town, Farmington,
Worthington, Rachel, Metz, Idamay, Carolina, Wadestown, Daybrook,
Wana and McCurdyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3947 8049 3946 8049 3946 8051 3943 8052
3943 8055 3970 8049 3971 8004 3939 8018
3939 8020 3944 8028 3943 8029
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
WM563
WGUS71 KPBZ 310255
FFSPBZ
Flash Flood Statement
National Weather Service Pittsburgh PA
1055 PM EDT Fri May 30 2025
WVC049-061-103-310305-
/O.CAN.KPBZ.FF.W.0013.000000T0000Z-250531T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion WV-Monongalia WV-Wetzel WV-
1055 PM EDT Fri May 30 2025
...FLASH FLOOD WARNING FOR MARION, NORTHWESTERN MONONGALIA AND
EASTERN WETZEL COUNTIES HAS BEEN REPLACED WITH A FLOOD WARNING...
&&
LAT...LON 3947 8049 3946 8049 3946 8051 3943 8052
3943 8055 3970 8049 3971 8004 3939 8018
3939 8020 3944 8028 3943 8029
$$
WMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at May 30, 5:14 PM EDT, 9 minutes earlier.
Area forecast discussion, May 30, 5:14 PM EDT, 9 minutes before
Area Forecast Discussion...UPDATED National Weather Service Pittsburgh PA 514 PM EDT Fri May 30 2025 .SYNOPSIS... Showers and thunderstorms are expected by this afternoon, lingering into the overnight. Heavy rain is possible for some, especially in the WV and PA ridges. Drier weather returns Saturday afternoon through early next week as temperatures warm. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... KEY MESSAGES: - Widespread rainfall today with heaviest rain possible south of I-70. - A Flood Watch is in effect for Preston/Tucker County - Marginal risk for severe storms across northern WV this afternoon ------------------------------------------------------------------- 515 PM Update... We contionue to monitor the storms across northern WV for any potential rotation. The latest mesoanalysis shows the most favorable area of shear is located across this area, though instability is weak. We expect a gradual weakening trend later this eveninig. The other potential we are monitoring is the heavy rain across WV. Issued a flood warning for Wetzel county as an area of heavy rain persisted across that area. Will continue to monitor other areas, especially to the east, where heavy rain has recently fallen. 2pm Update... Complex of showers and thunderstorms continues to move into the region with crossing low pressure this afternoon. Low pressure is expected to move across southern portions of the area this afternoon, keeping northern WV in the warm sector before a trailing cold front sweeps through. Ahead of that front, a broken line of strong to severe storms has developed across eastern KY, now moving through western WV. Expectation is that these will remains just south of the Pittsburgh forecast area this afternoon. A Tornado Watch is in effect to our south. The primary threat for our area will be heavy rainfall. Heaviest rain is likely to stay south of Pittsburgh, and is more favorable across northern WV and the PA/WV ridges. Rainfall rates of 0.5-1.0 inches continue to be noted over the last 3 hours in areas to our southwest. Given antecedent wet conditions over portions of northern WV, and expected rainfall totals near or exceeding 1", a Slight Risk for excessive rainfall is highlighted for the region. Probabilities for excessive rainfall are highest across Preston and Tucker counties (WV), where the likelihood of 2" through Saturday is 30-40%. This area already has saturated soils from previous mid-week rainfall, so a Flood Watch is in effect for this evening through early Saturday. Significant rain and any most of the lightning threat will end during the evening hours, but another round of showers is expected after midnight behind the exiting low as cold advection and northwest upslope flow begins. Low temperatures will drop into the 50s overnight as showers linger. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... KEY MESSAGES: - Blustery and cool on Saturday with highs 10 to 15F below normal - Dry and a bit warmer on Sunday ------------------------------------------------------------------- The upper trough axis will pass Saturday afternoon, with gradual height rises expected on Sunday. Significant low-level cold air advection with the nearly 3 sigma trough will keep highs in the upper 50s north of PIT to mid 60s south on Saturday. Strong cold advection with deep mixing on Saturday will keep gusts of 25-30 kts in the forecast. Continued to run with NBM 90th percentile given tendency for guidance to underperform with strong cold advection. Diurnally driven showers are expected through early afternoon before diminishing with subsidence and drying later in the afternoon and evening. Saturday night should remain dry and cool. Ridging will begin to build over the Midwest and into the western Great Lakes on Sunday. Rising heights and partly sunny skies should help boost temperatures 5-10 degrees, but still below-average. && .LONG TERM /MONDAY THROUGH FRIDAY/... KEY MESSAGES: - Warming temperatures continue through midweek - Rain chances increase by Thursday ------------------------------------------------------------------- Upper ridging will build across the Great Lakes and through our region by midweek, bringing a large swing in temperatures. Height rises around 100m on Monday will finally boost temperatures back to near-average. Continued rises to around 5860m on Tuesday will then quickly boost highs into the lower 80s. Strong warm advection in southwest flow takes over on Wednesday as the ridge axis passes. Mid/upper 80s are likely for highs, and the probability of reaching 90F is near 50% for the Pittsburgh urban heat island. The experimental NWS Heat Risk reaches moderate (orange) for much of the region on Wednesday. It should be noted that wildfire smoke could introduce uncertainty with high temperatures next week. An initial burst of smoke aloft is likely tonight behind the front, but this should exit the area Saturday morning with minimal effect on area temperature. Better and longer-lasting coverage of smoke is possible early week as the ridge slides into the area. Substantial smoke aloft could reduce high temperatures by multiple degrees, so this will warrant watching as we come into range of the higher-resolution smoke models. Uncertainty grows late week as crossing waves and a developing surface low potentially impact the region. Rain chances increase by Thursday as a result. && .AVIATION /21Z FRIDAY THROUGH WEDNESDAY/... Rain chances continue into the late evening with a passing low pressure system, cigs and vis are already starting to fall for all terminals (minus FKL/DUJ/LBE). High resolution models have been consistent that MVFR to IFR cigs are likely through 06Z with sufficient low- level moisture and periods of higher rainfall rates. Thunder potential is considered low with weak instability. Brief periods of VFR conditions are likely as the low tracks east and out the region, mainly between 05Z to 09Z. However, a noted shot of cold air from a passing shortwave over the Great Lakes will likely lower cigs back to MVFR/IFR between 08Z to 10Z. MVFR conditions will erode from southwest to northeast between 12Z to 16Z on Saturday. Shortwave movement within NW flow and strong cold advection aloft will support scattered showers and isolated thunderstorms Saturday afternoon before subsidence/dry advection diminishes chances. Outlook... There is high confidence (greater than 90% probability) in VFR by 00z Sunday under the influence of high pressure and dry advection. These conditions are likely to persist under ridge building to start the next week. && .PBZ WATCHES/WARNINGS/ADVISORIES... PA...None. OH...None. WV...Flood Watch until 2 AM EDT Saturday for WVZ510>514. && SYNOPSIS...Rackley NEAR TERM...WM/Rackley SHORT TERM...Rackley LONG TERM...Craven/Rackley AVIATION...Hefferan/Frazier
Hazardous weather outlook, May 30, 6:45 AM EDT, 10 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 645 AM EDT Fri May 30 2025 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>022-029- 031-073>078-WVZ001>004-311045- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest- Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong- Washington-Greene-Westmoreland-Higher Elevations of Westmoreland- Fayette-Higher Elevations of Fayette-Indiana- Higher Elevations of Indiana-Hancock-Brooke-Ohio-Marshall- 645 AM EDT Fri May 30 2025 This Hazardous Weather Outlook is for east central Ohio, western Pennsylvania, and northern West Virginia. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. WVZ510-311045- Ridges of Eastern Monongalia and Northwestern Preston- 645 AM EDT Fri May 30 2025 ...FLOOD WATCH IN EFFECT FROM 4 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for northern West Virginia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Locally heavy rainfall could lead to flash flooding this afternoon and evening, especially over Tucker and southern Preston Counties where locally 2-3 inches of rain could fall. There is also a marginal risk, or level 1 out of 5, for severe thunderstorms during the afternoon and evening hours. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. WVZ012-021-509-311045- Wetzel-Marion-Monongalia- 645 AM EDT Fri May 30 2025 This Hazardous Weather Outlook is for northern West Virginia. .DAY ONE...Today and tonight. Locally heavy rainfall could lead to flash flooding this afternoon and evening. There is also a marginal risk, or level 1 out of 5, for severe thunderstorms during the afternoon and evening hours. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. WVZ511>514-311045- Preston-Eastern Preston-Western Tucker-Eastern Tucker- 645 AM EDT Fri May 30 2025 ...FLOOD WATCH IN EFFECT FROM 4 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for northern West Virginia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Locally heavy rainfall could lead to flash flooding this afternoon and evening, especially over Tucker and southern Preston Counties where locally 2-3 inches of rain could fall. There is also a marginal risk, or level 1 out of 5, for severe thunderstorms during the afternoon and evening hours. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. SKH
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 6:40 AM EDT | Flood Watch | PBZ | Monongalia, Preston, Tucker | 19 hr |
| May 30, 4:37 PM EDT | Areal Flood Warning | PBZ | Wetzel | 12 hr |
| May 30, 5:51 PM EDT | Flash Flood Warning | PBZ | Marion, Monongalia | 5 hr |
| May 30, 6:02 PM EDT | Flash Flood Warning | PBZ | Monongalia, Wetzel | 5 hr |
| May 30, 6:15 PM EDT | Flash Flood Warning | PBZ | Marshall, Ohio, Wetzel | 3 hr |
| May 30, 7:09 PM EDT | Flash Flood Warning | PBZ | Marshall, Ohio, Wetzel | 3 hr |
| May 30, 7:39 PM EDT | Flash Flood Warning | PBZ | Marion, Monongalia, Preston, Tucker | 6 hr |
Nearby
Flash Flood Warnings in West Virginia, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.